• Users Online: 152
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 3  |  Issue : 1  |  Page : 92-95

A case of erythema elevatum diutinum with dapsone hypersensitivity syndrome


Department of Dermatology, MGM Medical College and Hospital, Aurangabad, Maharashtra, India

Correspondence Address:
Anirudha Dharnidhar Gulanikar
Department of Dermatology, MGM Medical College and Hospital, N-6, CIDCO, Aurangabad - 431 001, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/CDR.CDR_1_18

Rights and Permissions

Erythema elevatum diutinum (EED) is a rare chronic form of leukocytoclastic vasculitis that belongs to the group of neutrophilic dermatoses. The exact pathogenesis of the disease is still unclear. It has been associated with a number of systemic diseases including infections, autoimmune diseases, and both benign and malignant hematologic disorders. We report the case of a 50-year-old woman with complaints of symmetrical lesions on the extensor aspects of bilateral upper and lower limbs and pressure areas for 6 months. This case was difficult to manage because the patient was also hypersensitive to dapsone which is the drug of choice in EED.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed176    
    Printed18    
    Emailed0    
    PDF Downloaded31    
    Comments [Add]    

Recommend this journal